论文论著

 

  1. Chen Gui-Qiang, Huang Fei-Min, Wang Tian-Yi, Subsonic-sonic limit of approximate solutions to multidimensional steady Euler equations. Arch. Ration. Mech. Anal. 219 (2016), no. 2, 719-740.
  2. Huang Feimin, Wang Yi, Wang Yong, Yang Tong, Justification of limit for the Boltzmann equation related to Kortweg theory. Quart. Appl. Math. 74 (2016), no. 4, 719-764.
  3. Cao Wentao, Huang Feimin, Li Tianhong, Yu Huimin, Global entropy solutions to an inhomogeneous isentropic compressible Euler system. Acta Math. Sci. Ser. B Engl. Ed. 36 (2016), no. 4, 1215-1224.
  4. Cao Wentao, Huang Feimin, Wang Dehua, Isometric immersion of surface with negative Gauss curvature and the Lax-Friedrichs scheme. SIAM J. Math. Anal. 48 (2016), no. 3, 2227-2249.
  5. Chen Gui-Qiang, Huang Feimin, Wang Tian-Yi,Xiang Wei, Incompressible limit of solutions of multidimensional steady compressible Euler equations. Z. Angew. Math. Phys. 67 (2016), no. 3, Art. 75, 18 pp.
  6. Huang Fei-min, Li Xing, Convergence to the rarefaction wave for a model of radiating gas in one-dimension. Acta Math. Appl. Sin. Engl. Ser. 32 (2016), no. 2, 239-256.
  7. Cho Junghee Ha Seung-Yeal, Huang Feimin, Jin Chunyin, Ko Dongnam, Emergence of bi-cluster flocking for the Cucker-Smale model. Math. Models Methods Appl. Sci. 26 (2016), no.?6, 1191-1218.
  8. Cho Junghee, Ha Seung-Yeal, Huang Feimin, Jin Chunyin, Ko Dongnam, Emergence of bi-cluster flocking for agent-based models with unit speed constraint. Anal. Appl. 14 (2016), no. 1, 39-73.
  9. Cao Wentao, Huang Feimin, Wang Dehua, Isometric immersions of surfaces with two classes of metrics and negative Gauss?curvature. Arch. Ration. Mech. Anal. 218 (2015), no. 3, 1431-1457.
  10. Huang Feimin,ThermalcreepflowfortheBoltzmannequation.Chin. Ann. Math. Ser. B 36 (2015), no. 5, 855-870.
  11. Cao Wentao, Huang Feimin, On the convergence rate of a class of reaction hyperbolic systems for axonal transport. Acta Math. Sci. Ser. B Engl. Ed. 35 (2015), no. 4, 945-954.
  12. Huang FeiMin, Wang Yi, Wang Yong, Yang Tong, Vanishing viscosity of isentropic Navier-Stokes equations for interacting shocks. Sci. China Math. 58 (2015), no. 4, 653-672.
  13. Ha Seung-Yeal, Huang Feimin, Wang Yi, A global unique solvability of entropic weak solution to the one-dimensional pressureless Euler system with a flocking dissipation. J. Differential?Equations 257 (2014), no. 5, 1333-1371.
  14. Huang Feimin, Jiang Song, Wang Yi, Zero dissipation limit of full compressible Navier-Stokes equations with a Riemann initial?data. Commun. Inf. Syst. 13 (2013), no. 2, 211-246.
  15. Huang,Feimin, Wang Yi, Wang Yong, Yang Tong, The limit of the Boltzmann equation to the Euler equations for Riemann?problems. SIAM J. Math. Anal. 45 (2013), no. 3, 1741-1811.
  16. Bressan Alberto, Huang Feimin, Wang Yong, Yang Tong, On the convergence rate of vanishing viscosity approximations for nonlinear hyperbolic systems. SIAM J. Math. Anal. 44 (2012), no.?5, 3537-3563.
  17. Huang Feimin, Li Mingjie, Wang Yi, Zero dissipation limit to rarefaction wave with vacuum for one-dimensional compressible Navier-Stokes equations. SIAM J. Math. Anal. 44 (2012), no.?3, 1742-1759.
  18. Huang Feimin, Li Xing, Zero dissipation limit to rarefaction waves for the 1-D compressible Navier-Stokes equations. Chin. Ann. Math. Ser. B 33 (2012), no. 3, 385-394.
  19. Hong Hakho, Huang Feimin, Asymptotic behavior of solutions toward the superposition of contact discontinuity and shock wave for compressible Navier-Stokes equations with free boundary. Acta Math. Sci. Ser. B Engl. Ed. 32(2012), no. 1, 389-412.
  20. He Cheng, Huang Feimin, Yong Yan, Stability of planar diffusion wave for nonlinear evolution equation. Sci. China Math. 55 (2012), no. 2, 337-352.
  21. Huang Feimin, Mei Ming, Wang Yong, Yang Tong, Long-time behavior of solutions to the bipolar hydrodynamic model of semiconductors with boundary effect. SIAM J. Math.?Anal. 44 (2012), no. 2, 1134-1164.
  22. Huang Feimin, Wang Yi, Yang Tong, Vanishingviscosity limit of the compressible Navier-Stokes equations for solutions to a Riemann problem. Arch. Ration. Mech. Anal. 203 (2012), no. 2, 379-413.
  23. Huang Feimin, Wang Tianyi, Wang Yong, On multi-dimensional sonic-subsonic flow. Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 6, , 2131-2140.
  24. Huang Feimin, Mei Ming, Wang Yong, Large time behavior of solutions to n-dimensional bipolar hydrodynamic models for semiconductors. SIAM J. Math. Anal. 43 (2011), no. 4, 1595-1630.
  25. Huang Feimin, Mei Ming, Wang Yong, Yu Huimin, Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors. J. Differential?Equations 251 (2011), no. 4-5,1305-1331.
  26. Huang Feimin, Pan Ronghua, Wang Zhen, L1 convergence to the Barenblatt solution for compressible Euler equations with damping. Arch. Ration. Mech. Anal. 200 (2011), no. 2, 665-689.
  27. Huang Feimin, Mei Ming, Wang Yong, Yu Huimin, Asymptotic convergence to stationary waves for unipolar hydrodynamic model of semiconductors. SIAM J. Math. Anal. 43 (2011), no. 1, 411-429.
  28. Huang Feimin, Wang Yong, Zhai Xiaoyun, Stability of viscous contact wave for compressible Navier-Stokes system of general gas with free boundary. Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 6, 1906-1916.
  29. Huang Feimin, Wang Yi, Yang Tong, Fluid dynamic limit to the Riemann solutions of Euler equations: I. Superposition of rarefaction waves and contact discontinuity. Kinet. Relat. Models 3 (2010), no. 4, 685-728.
  30. Huang Feimin, Li Jing, Shi Xiaoding, Asymptotic behavior of solutions to the full compressible Navier-Stokes equations in the half space. Commun. Math. Sci. 8 (2010), no. 3, 639-654.
  31. Huang Feimin, Shi Xiaoding, Wang Yi, Stability of viscous shock wave for compressible Navier-Stokes equations with free boundary. Kinet. Relat. Models 3 (2010), no. 3, 409-425.
  32. Huang Feimin, Li Jing; Matsumura Akitaka, Asymptotic stability of combination of viscous contact wave with rarefaction waves for one-dimensional compressible Navier-Stokes system. Arch. Ration. Mech. Anal. 197 (2010),no. 1, 89-116.
  33. Huang Feimin, Wang Yi, Yang Tong, Hydrodynamic limit of the Boltzmann equation with contact discontinuities. Comm. Math. Phys. 295 (2010), no. 2, 293-326.
  34. Huang Feimin, Li Tianhong, Yu Huimin, Weak solutions to isothermal hydrodynamic model for semiconductor devices. J. Differential Equations 247 (2009), no. 11, 3070-3099.
  35. Huang Feimin, Matsumura Akitaka, Stability of a composite wave of two viscous shock waves for the full compressible Navier-Stokes equation. Comm. Math. Phys. 289 (2009), no. 3, 841-861.
  36. Huang Feimin, Two problems of Hermite elliptic equations. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009),no. 2, 409-414.
  37. Huang Feimin, Qin Xiaohong, Stability of boundary layer and rarefaction wave to an outflow problem for compressible Navier-Stokes equations under large perturbation. J. Differential Equations 246 (2009), no. 10, 4077-4096.
  38. Huang Feimin, Li Yeping, Large time behavior and quasineutral limit of solutions to a bipolar hydrodynamic model with large data and vacuum. Discrete Contin. Dyn. Syst. 24 (2009), no. 2, 455-470.
  39. Ri Jinmyong, Huang Feimin, Vacuum solution and quasineutral limit of semiconductor drift-diffusion equation. J. Differential?Equations 246 (2009), no. 4, 1523-1538.
  40. Huang Feimin, Xin Zhouping, Yang Tong, Contact discontinuity with general perturbations for gas motions. Adv. Math. 219 (2008), no.?4, 1246-1297.
  41. Huang FeiMin, Pan RongHua, Yu HuiMin, Large time behavior of Euler-Poisson system for semiconductor. Sci. China Ser.?A 51 (2008), no. 5, 965-972.
  42. Huang Feimin, Pan Ronghua, Wang Yi, Stability of contact discontinuity for Jin-Xin relaxation system.J. Differential Equations 244 (2008), no. 5, 1114-1140.
  43. Huang Feimin, Wang Yi, Large time behavior of the solutions to the Boltzmann equation with specular reflective boundary condition. J. Differential Equations 240 (2007), no. 2, 399-429.
  44. Huang Feimin, Li Jing, Xin Zhouping, Convergence to equilibria and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows with large data. J. Math. Pures Appl. (9) 86 (2006), no. 6, 471-491.
  45. Huang Feimin, Yang Tong, Stability of contact discontinuity for the Boltzmann equation. J. Differential Equations 229 (2006), no.?2, 698-742.
  46. Huang Feimin, Li Hai-Liang, Matsumura Akitaka, Existence and stability of steady-state of one-dimensional quantum hydrodynamic system for semiconductors. J. Differential Equations 225 (2006), no. 1, 1-25.
  47. Huang Feimin, Matsumura Akitaka, Xin Zhouping, Stability of contact discontinuities for the 1-D compressible Navier-Stokes equations. Arch. Ration. Mech. Anal. 179 (2006), no. 1, 55-77.
  48. Huang Feimin, Pan Ronghua, Asymptotic behavior of the solutions to the damped compressible Euler equations with vacuum. J. Differential Equations 220 (2006), no. 1, 207-233.
  49. Huang Feimin, Marcati Pierangelo, Pan Ronghua, Convergence to the Barenblatt solution for the compressible Euler equations with damping and vacuum. Arch. Ration. Mech. Anal. 176 (2005), no. 1, 1-24.
  50. Huang Feimin, Weak solution to pressureless type system. Comm. Partial Differential Equations 30(2005), no. 1-3, 283-304.
  51. Huang Feimin, Matsumura Akitaka, Shi Xiaoding, Viscous shock wave to a gas-solid free boundary problem for compressible gas. SIAM J. Math. Anal. 36 (2004), no. 2, 498-522.
  52. DingYi,HuangFeimin,Onanonhomogeneoussystemof pressureless flow. Quart. Appl. Math. 62(2004), no. 3, 509-528.
  53. Huang Feimin, Matsumura Akitaka, Shi Xiaoding, On the stability of contact discontinuity for compressible Navier-Stokes equations with free boundary. Osaka J. Math. 41 (2004), no. 1, 193-210.
  54. Huang Feimin, Matsumura Akitaka, Shi Xiaoding, A gas-solid free boundary problem for a compressible viscous gas. SIAM J. Math. Anal. 34 (2003), no. 6, 1331-1355.
  55. Huang Feimin, Zhao Huijiang, On the global stability of contact discontinuity for compressible Navier-Stokes equations. Rend. Sem. Mat. Univ. Padova 109 (2003), 283-305.
  56. Huang Feimin, Matsumura Akitaka, Shi Xiaoding, Viscous shock wave and boundary layer solution to an inflow problem for compressible viscous gas. Comm. Math. Phys. 239 (2003), no. 1-2, 261-285.
  57. Huang Feimin, Pan Ronghua, Convergence rate for compressible Euler equations with damping and vacuum. Arch. Ration. Mech. Anal. 166 (2003), no. 4, 359-376.
  58. HuangFeimin,WangZhen,Convergenceofviscositysolutionsfor isothermal gas dynamics. SIAM J. Math. Anal. 34 (2002), no.?3, 595-610.
  59. HuangFeiMin,WangZhen,Convergenceofapproximatesolutions for isothermal flow. (Chinese) Acta Math. Sci. Ser. A Chin.?Ed. 21 (2001), no. 4, 570-576.
  60. Huang Feimin, Wang Zhen, Well posedness for pressureless flow. Comm. Math. Phys. 222 (2001), no. 1, 117-146.
  61. Huang Feimin, Wang Zhen, Uniqueness on zero pressure gas dynamics. Acta Math. Sci. Ser. B Engl. Ed. 21 (2001), no. 2, 145-151.
  62. Huang,Feimin,Onthetwo-dimensionalCauchyproblemofa hyperbolic system. Acta Math. Sinica (N.S.) 14 (1998), no.?3, 399-410.
  63. Huang Feimin, The two-dimensional Cauchy problem for a class of systems of nonlinear hyperbolic equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 41 (1998), no. 4, 707-714.
  64. Huang Feimin,Yang Xiaozhou,Thetwo-dimensional Riemann problem for a class of systems of hyperbolic conservation law equations. (Chinese) Acta Math. Appl. Sinica 21 (1998), no.?2, 193-205.
  65. Yang Xiaozhou,Huang Feimin,Thetwo-dimensional Riemann problem for a simplified Euler equation. Kexue Tongbao (Chinese) 43 (1998), no. 1, 22-25.
  66. Yang Xiaozhou, Huang Feimin, Two-dimensional Riemann problems of simplified Euler equation.Chinese Sci. Bull. 43 (1998), no.?6, 441-444.
  67. Huang Feimin, Existence and uniqueness of discontinuous solutions for a hyperbolic system. Proc. Roy. Soc. Edinburgh Sect.?A 127 (1997), no. 6, 1193-1205.
  68. Wang Zhen,Huang Feimin,Ding Xiaqi,On the Cauchy problem of transportation equations. Acta Math. Appl. Sinica (English?Ser.) 13 (1997), no. 2, 113-122.
  69. Huang Feimin, Existence of two solutions of nonlinear elliptic equations with critical Sobolev exponents and mixed boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 1, 47-75.
  70. Huang Feimin, Li Caizhong, Wang Zhen, Solutions containing delta-waves of Cauchy problems for a nonstrictly hyperbolic system. Acta Math. Appl. Sinica (English Ser.) 11 (1995), no. 4, 429-446.